It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 96 for 3rd course of accutane. (0.365 seconds)


... year old female and am currently on my 3rd course of Accutane for cystic acne. I take 40 mg daily. The scaring is from the cysts, not the Accutance. I am also not aware of any other side effects such as losing your glow. ... (3 replies)
... when I was taking the meds. it seemed to recover nicely after I had completed the course though. ... (68 replies)
... I've heard that a lot of people continue to break out throughout their whole course of accutane. I'm sorry if that sounds depressing. ... (7 replies)

... This is my third course on Accutane. ... (4 replies)
... This is my third course on Accutane. ... (4 replies)
... I only weight 145lbs, but my body handles Accutane very well. ... (9 replies)
... alpha reductase enzyme inhibitor. these enzyms are responsible for the production of DHT, which is supposed to be the BIG bad guy when it comes to acne. However i've heard conflicting results about this drug. ... (14 replies)
Accutane
Dec 3, 2003
... rd course of accutane since the acne was pretty much evolving the same way as after the first treatment, so I decided to give B5 a shot after reading quite a lot of interesting stories about it. ... (13 replies)
... It's been 4 months since I stopped my 3rd course of Accutane. My acne has all come back. In a week, I have a dermatologist appointment, and he'll probably suggest Accutane again. ... (5 replies)
... Does anyone know if the body can develop a tolerance for Accutane or lose its effectiveness after more than 1 course? ... (0 replies)
... I've had symptoms you described. Even with the backing of the Cleveland Clinic, rheumatologists, pain management docs, internal meds, and psychiatrists I still don't have a complete answer. ... (1 replies)
Please help out
Jul 1, 2009
... or 30 years! What works for me best is going on accutane. I never had any bad side effects from it. And it makes your acne go away for a few years. I am on my 3rd course of accutane presently. I recommend it to anyone with moderate to severe acne. Hope this helps. ... (5 replies)
... I have just begun my third course of Accutante. I had my first at age 17 with great results for eight years, then a second course at age 27 with great results for another nine years. I am optimisitic that the third time will be the last! ... (2 replies)
... My 2nd course of Accutane treatment is going EXTREMELY well! Especially compared to my first course of Accutane. During my first course I had acne everywhere and it slowly faded and wasn't completely gone til the end of my 6th month. ... (40 replies)
... tyvm i pray for the same (68 replies)
... yo dude, all the best to you, i hope that the 3rd course will be the last one for u and let the tane kill all the ****ing acne. lol. ;) (68 replies)
... Well gl for the 3rd time around again :) Please keep me posted (68 replies)
... Hey I can definitly relate Im going to begin my 3rd course on Jan 30. ... (68 replies)
... I have barely touched sugar in about 2 years. No pop, no candy and have had maybe 3 pieces of chocolate in the last 25 months. However, that is kinda non related anyways. My acne is completely hormonal.. ... (68 replies)
... rd Time on Accutane and you've still got your hair and havn't totally dried out ,thats something in itself. ... (68 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 02:01 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!